MathSciNet Relay Station
MathSciNet bibliographic data
MR2203887 (2007e:60041) 60H10 (60J55 60J60)
Bass, Richard F.; Chen, Zhen-Qing One-dimensional stochastic differential equations with singular and degenerate coefficients. Sankhyā 67 (2005), no. 1, 19–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement